# SDR AALA202412188296

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 38,681 hours, 7,827 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING JOB CARD 26L00005005 FOUND R4 DOOR DAMPER INFLATION RESERVOIR AT 0 PSI.  MAINTENANCE SERVICED R4 DOOR DAMPER INFLATION RESERVOIR IAW AMM 52-10-10.
